# SDR R61A2024012730021

- Difficulty date: January 4, 2024
- Submitted: January 27, 2024
- Operation: Air carrier
- Aircraft: N430YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000409
- Aircraft time: 23,344 hours, 15,923 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066531001
- Condition: Corroded
- Location: Frm 88 S26-27r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CENTER FUSELAGE CENTER III FR88 BETWEEN STR 26RH AND 27RH SHEAR CLIP IS CORRODED.CLIP WAS REPLACED IAW SRM 51-41-01
